Local linear regression for generalized linear models with missing data

Carroll, R. J., Gutierrez, Roberto G., Wang, Suojin, Wang, C. Y. . The Annals of Statistics 1998. 26 (3) :1028-1050

Locate this article in:

Bibtex

@article{CIS-324199,
  Author = {Carroll, R. J. and Gutierrez, Roberto G. and Wang, Suojin and Wang, C. Y.},
  Title = {Local linear regression for generalized linear models with missing
		 data},
  Journal = {The Annals of Statistics},
  Volume = {26},
  Number = {3},
  Year = {1998},
  Pages = {1028--1050},
  Keywords = {}
}

Similar articles